Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had fever. Dengue result positive. Taken paracetamol, have loose motions. Is this medicine side effect?

Hi My name sanjeev and suffering from mild fevers since 13th Oct 2012 which usually comes in the day and night time...on 15th Oct,2012 my physician advised to go for SPGT and SGOT test which were 147 and 128. After taking medicines the fever stop affecting but after few days i started experiencing the same symptoms then i met a physician who advised me to go for Dengue antigen NS1 test, IGM, PLC, Maleria Antigrn Etc on 30th Oct 2012 the results were Dengue Anigen NS1 test came Positive and PLC were 4.0/CU mm and rest of the test were fine no problem...the doctor advised me to take few paracetamol tablets and energy capsules till the fever get from 4th Nov 2012 i am suffering from Lose Motions, Fever, Weakness....i met another physician on 5th Nov 2012 where he advised me to go for PLC and TLC test which were 4.0 and 9800 Normal...then he advised me to take medicines for lose motions for two days and then go for SPGT and SGOT Test....I am very tensed and get irritated very soon feel vertigo when there is fever and don t feel like eating anything....please help will i overcome this situation
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you have dengue fever with diarrhea weakness o.k i m donot take more can take homeopathic medicine ars 30 QID,Carica pap Q qid.if you donot have response 2 days than go to nearby homeopath doctor.he can sure help you
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Neeraj gupta
Answered: Thu, 22 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor